# SDR DALA13043393131

- Difficulty date: September 1, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 26,286 hours, 13,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SOME EMERGENCY LIGHTS IN CABIN OUT.  ACFT HAD POWER ON FOR SEVERAL HOURS.  REPLACED NR 2 MAIN BATTERY AND TESTED IAW AMM 24-38 OPS TESTED GOOD IAW AMM 33-51.   OK FOR SERVICE.
